# SDR SWAA2019060333293

- Difficulty date: May 17, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR T- STRAP CORRODED AT BS. 887, BETWEEN LBL 9 TO RBL 22. / REPAIRED T-STRAP IAW DWG AND SRM.
